American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32L30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Tatsuo Suwa. Indices of holomorphic vector fields relative to invariant curves on surfaces . Proc. Amer. Math. Soc. 123 (1995) 2989-2997. MR 1291793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Paul D. Scofield. Some deformations of the Hopf foliation are also K\"ahler . Proc. Amer. Math. Soc. 119 (1993) 251-253. MR 1143225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dominique Cerveau and Tatsuo Suwa. Determinacy of complex analytic foliation germs without integrating factors . Proc. Amer. Math. Soc. 112 (1991) 989-997. MR 1072331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1